Some function spaces defined using the mean oscillation over cubes
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Tome 19 (1965) no. 4, p. 593-608
@article{ASNSP_1965_3_19_4_593_0,
     author = {Spanne, Sven},
     title = {Some function spaces defined using the mean oscillation over cubes},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 19},
     number = {4},
     year = {1965},
     pages = {593-608},
     zbl = {0199.44303},
     mrnumber = {190729},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1965_3_19_4_593_0}
}
Spanne, Sven. Some function spaces defined using the mean oscillation over cubes. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Tome 19 (1965) no. 4, pp. 593-608. http://www.numdam.org/item/ASNSP_1965_3_19_4_593_0/

1 S. Campanato: Proprietà di hölderianità di alcune classi di funzioni. Ann. Sc. Normale. Sup. Pisa 17 (1963) 175-188. | Numdam | MR 156188 | Zbl 0121.29201

2 F. John and L. Nirenberg: On functions of bounded mean oscillation. Comm. Pure. Appl. Math. 14 (1961) 415-426. | MR 131498 | Zbl 0102.04302

3 G.N. Meyers: Mean oscillation over cubes and Kölder continuity. Proc. Am. Math. Soc. 15 (1964) 717-721. | MR 168712 | Zbl 0129.04002